Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An approximation theorem for $ \overline \partial $-closed forms of type $ (n,\,n-1)$

Author: Barnet M. Weinstock
Journal: Proc. Amer. Math. Soc. 26 (1970), 625-628
MSC: Primary 32.70
MathSciNet review: 0265638
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a bounded open set in $ {C^n}$ with smooth boundary. Then every closed form of type $ (n,n - 1)$ which is $ {C^\infty }$ on $ \bar D$ can be approximated uniformly on $ \bar D$ by $ (n,n - 1)$ forms which are closed in a neighborhood of $ \bar D$. If $ {C^n} - D$ is connected these forms can be chosen to be closed in $ {C^n}$. This is applied to prove that a continuous function on the connected boundary of a bounded domain in $ {C^n}$ admits a holomorphic extension to the interior if and only if it is a weak solution of the tangential Cauchy-Riemann equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.70

Retrieve articles in all journals with MSC: 32.70

Additional Information

PII: S 0002-9939(1970)0265638-4
Keywords: Complex differential form, $ {C^\infty }$ topology, theory of distributions, boundary values of analytic functions, tangential Cauchy-Riemann equations
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia